RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2018, Volume 54, Issue 1, Pages 78–92 (Mi ppi2261)  

Large Systems

Chromatic numbers of distance graphs with several forbidden distances and without cliques of a given size

A. V. Berdnikov

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Russia

Abstract: We consider distance graphs with $k$ forbidden distances in an $n$-dimensional space with the $p$-norm that do not contain cliques of a fixed size. Using a probabilistic construction, we present graphs of this kind with chromatic number at least $(Bk)^{Cn}$, where $B$ and $C$ are constants.

Full text: PDF file (231 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2018, 54:1, 70–83

Bibliographic databases:

UDC: 621.391.1+519.1
Received: 06.06.2017
Revised: 27.09.2017

Citation: A. V. Berdnikov, “Chromatic numbers of distance graphs with several forbidden distances and without cliques of a given size”, Probl. Peredachi Inf., 54:1 (2018), 78–92; Problems Inform. Transmission, 54:1 (2018), 70–83

Citation in format AMSBIB
\Bibitem{Ber18}
\by A.~V.~Berdnikov
\paper Chromatic numbers of distance graphs with several forbidden distances and without cliques of a~given size
\jour Probl. Peredachi Inf.
\yr 2018
\vol 54
\issue 1
\pages 78--92
\mathnet{http://mi.mathnet.ru/ppi2261}
\elib{https://elibrary.ru/item.asp?id=32614065}
\transl
\jour Problems Inform. Transmission
\yr 2018
\vol 54
\issue 1
\pages 70--83
\crossref{https://doi.org/10.1134/S0032946018010064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429943100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045514138}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2261
  • http://mi.mathnet.ru/eng/ppi/v54/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:139
    References:12
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020